# SDR CALA9900784

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN NR 2 ENGINE PYLON SKIN WITH LOOSE FASTENERS ON PYLON FIN.  THE SKIN WAS REPAIRED IAW SRM 54-20-00, FIGURE 6 AND FASTENERS WERE REPLACED IAW SRM 51-31-00.
